Alert archive / Florida / Gale Warnings in 2023
Gale Warning 2, NWS Miami, FL
NWS Miami, FL issued this gale warning at Feb 4, 2023, 2:08 AM EST. It took effect at Feb 4, 2023, 7:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2023, 2:08 AM EST (07:08 UTC)
- In effect from
- Feb 4, 2023, 7:00 AM EST
- Expired
- Feb 4, 2023, 9:55 PM EST
- In force
- 15 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
975 WHUS72 KMFL 040708 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 208 AM EST Sat Feb 4 2023 AMZ650-651-670-671-042000- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230204T1200Z/ /O.UPG.KMFL.GL.A.0001.230204T1200Z-230205T0600Z/ /O.NEW.KMFL.GL.W.0002.230204T1200Z-230205T0600Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 208 AM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST SUNDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts 35 to 40 kt and seas 7 to 13 ft expected. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...For the Gale Warning, from 7 AM this morning to 1 AM EST Sunday. For the Small Craft Advisory, until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should remain in port. && $$ AMZ630-042000- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-230205T1200Z/ Biscayne Bay- 208 AM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Biscayne Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-042000- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T0600Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 208 AM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...North-Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ610-042000- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T0000Z/ Lake Okeechobee- 208 AM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Lake Okeechobee. * WHEN...Until 7 PM EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
2 follow-up statements
854 WHUS72 KMFL 041847 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 147 PM EST Sat Feb 4 2023 AMZ650-651-670-671-050600- /O.CON.KMFL.GL.W.0002.000000T0000Z-230205T0600Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 147 PM EST Sat Feb 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...East winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 12 ft. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should remain in port. && $$ GMZ656-657-676-050600- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-230205T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 147 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ610-050000- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T0000Z/ Lake Okeechobee- 147 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and seas 1 to 2 ft. * WHERE...Lake Okeechobee. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ630-050600- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T1200Z/ Biscayne Bay- 147 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Biscayne Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
301 WHUS72 KMFL 050255 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 955 PM EST Sat Feb 4 2023 AMZ650-651-670-671-051200- /O.CAN.KMFL.GL.W.0002.000000T0000Z-230205T0600Z/ /O.NEW.KMFL.SC.Y.0007.230205T0300Z-230205T1800Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 955 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...East winds 20 to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...Until 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-051200- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 955 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ630-051200- /O.CON.KMFL.SC.Y.0006.000000T0000Z-230205T1200Z/ Biscayne Bay- 955 PM EST Sat Feb 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Biscayne Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 12:25 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 4, 12:25 AM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1225 AM EST Sat Feb 4 2023
...New AVIATION...
.UPDATE...
Issued at 842 PM EST Fri Feb 3 2023
The cold front has crossed through the area, and cold advection
has made for a more refreshing evening over South Florida after
the record warmth earlier this afternoon. It will remain mostly
dry for the first half of the night before shower chances
increase on the east coast towards Saturday morning, as the flow
veers more northeasterly.
&&
.SHORT TERM...
(Rest of today through Saturday)
Issued at 228 PM EST Fri Feb 3 2023
The long withstanding high pressure will begin to shift eastward
and out of the region as the cold frontal boundary approaches the
Florida Peninsula. For the day, with increasing south to
southwesterly wind flow, high temperatures this afternoon will
rise into the lower 80s across the west coast, and into the mid to
upper 80s across the interior as well as the east coast metro
areas. Today will be the last of our current above average
temperature trend with highs in the 80s again.
Throughout the day, conditions will remain dry, with an increase in
sky coverage with the approaching front, until frontal arrival in
the mid-to-late afternoon. Most showers will be light with
heavier showers and slight chance for thunderstorms over the
Atlantic waters overnight. However, overall, the best chance for
precipitation will be across the Lake Okeechobee region, eastern
urban corridor, and Atlantic waters. The latest model guidance
indicated that there is a good chance for rain (30 to 60%) at some
point throughout for the next 36 hours. The front will stall just
to the south, with enough low level moisture and northeastern
flow, conditions will maintain the opportunity for a wet weekend.
There is not a very tight temperature gradient with the cold
front. Therefore, temperatures will cool but only into seasonal,
low to mid-70s. Winds will remain breezy late Friday into the
weekend, but the strongest and impactful gusts will keep to the
waters.
&&
.LONG TERM...
(Saturday night through next Thursday)
Issued at 228 PM EST Fri Feb 3 2023
The remainder of the weekend will remain unsettled, as the weakening
frontal boundary begins to lift northward across the region in
concordance with another mid-level shortwave trough approaching the
Florida Peninsula from the Gulf of Mexico Sunday. The pressure
gradient across the region will loosen as the winds become more
easterly, allowing for the gusty conditions to gradually subside
throughout the day. With the mid level shortwave approaching, the
latest ensemble guidance shows cyclogenesis taking place at the
surface off the east coast of Florida into Sunday evening. This
will help to drag another cold front associated with the area of low
pressure developing in the western Atlantic through South Florida
Sunday night into Monday morning. With a subtle southerly component
in the low-level wind field, instability will gradually increase to
around 900-1200 J/kg surface-based CAPE and therefore thunderstorms
cannot be ruled out along the east coast through Sunday. Overall
impacts will remain generally limited to gusty winds, and any
rainfall that materializes will be welcomed to quell the latest
prolonged dry spell. QPF totals through the weekend should hover
around 1-2 inches along the east coast, with isolated higher end
totals around 3 inches possible.
For the early to middle portion of next week, as the front pushes
well off to the south, an area of high pressure will build into the
region from the north, allowing for a drier air mass to filter in
over South Florida. Northeasterly winds will gradually veer to more
of an east/southeasterly direction through the upcoming week. A
brief passing shower or two cannot be ruled out during this time
frame; however, this will be the exception rather than the rule, and
any development will be generally confined over the Atlantic waters.
The persistent easterly flow will keep temperatures along the east
coast mild and seasonable, with higher temperatures expected over
interior and southwest portions of the region. High temperatures
through the early and middle portion of next week will reach the
upper 70s/lower 80s across the east coast metro areas, and low/mid
80s across the rest of South Florida.
&&
.AVIATION...
(06Z TAFS)
Issued at 1219 AM EST Sat Feb 4 2023
Stronger winds expected today with CAA and pressure gradient
tightening across the area. North to northeast winds 10-15 kts
with gusts 20-30 kts from mid morning through early evening.
Scattered showers and isolated thunderstorms may also result in
lower ceilings and visibilities at times. Otherwise, expected SCT
to BKN MVFR ceilings throughout the TAF period.
&&
.MARINE...
Issued at 228 PM EST Fri Feb 3 2023
A frontal boundary will approach and move through the
regional waters late this afternoon and evening hours. This will
bring a chance of showers with a slight chance of thunderstorms.
Behind the front, winds and seas will increase rapidly into the
upcoming weekend. Strong and gusty northeasterly winds could bring
gale conditions and dangerous seas, especially to the Atlantic
waters on Saturday into Saturday night. A Gale Watch will be in
place over the Atlantic waters during this time frame. Gusty winds
will create hazardous marine conditions over the Gulf waters, as
well as Lake Okeechobee and Biscayne Bay during the first half of
the weekend.
&&
.BEACHES...
Issued at 228 PM EST Fri Feb 3 2023
The rip current risk will increase and become dangerous over the
weekend across the Atlantic Coast beaches. A gusty onshore flow,
along with an increasing northeasterly swell, will develop over the
Atlantic waters behind the cold front. Additionally, the potential
for high surf conditions will increase at the east coast beaches as
Saturday progresses.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 74 69 79 67 / 60 60 70 50
West Kendall 76 66 80 64 / 60 60 70 40
Opa-Locka 76 67 80 65 / 60 60 70 50
Homestead 76 67 80 64 / 60 60 60 40
Fort Lauderdale 74 69 78 67 / 70 70 70 50
N Ft Lauderdale 73 69 78 67 / 70 60 70 50
Pembroke Pines 76 67 80 65 / 70 60 70 50
West Palm Beach 73 66 78 64 / 60 60 70 50
Boca Raton 75 67 79 65 / 60 60 70 50
Naples 78 66 81 65 / 10 10 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ168-172-173.
High Surf Advisory from 7 AM this morning to 7 PM EST Sunday for
FLZ168-172.
AM...Small Craft Advisory until 7 PM EST this evening for AMZ610.
Small Craft Advisory until 1 AM EST Sunday for AMZ630.
Small Craft Advisory until 7 AM EST this morning for AMZ650-651-
670-671.
Gale Watch from 7 AM EST this morning through late tonight for
AMZ650-651-670-671.
GM...Small Craft Advisory until 1 AM EST Sunday for GMZ656-657-676.
&&
SHORT TERM...Carr
LONG TERM....SRB
AVIATION...CMFHazardous weather outlook, Feb 3, 9:25 AM EST, 16 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 925 AM EST Fri Feb 3 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 041430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 925 AM EST Fri Feb 3 2023 ...Moderate Risk of Rip Currents for the Palm Beaches... ...Hazardous Marine and Beach Conditions Developing Tonight... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Today and tonight. Rip Currents: There is a moderate risk of rip currents along the Palm Beaches. Thunderstorms: A slight chance of thunderstorms is possible late this afternoon and evening over the Lake Okeechobee region and the eastern half of South Florida. The main hazards associated with the strongest thunderstorms will be heavy downpours and gusty winds. Marine: Marine conditions across the Atlantic and Gulf waters will rapidly deteriorate tonight through the region. Strong northeasterly winds, building seas up to 10 to 13 feet in the Atlantic waters, will create hazardous marine conditions during this time frame. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A high risk of dangerous rip currents will develop over the Atlantic Coast beaches this weekend. A slight chance of thunderstorms cannot be ruled out over the weekend as a frontal boundary remains stalled just to the south of the region. Hazardous marine and beach conditions will continue to linger through the weekend with the potential for high surf and gale force wind gusts in the Atlantic. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:16 AM EST | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.